# SDR SWAA2022010553096

- Difficulty date: December 14, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS420 RBL25 WL157. MARKED. ; / [01] DAMAGE FOUND ON INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS420 RBL25 WL157; FOUND TO BE OUT OF LIMITS DUE TO O LIMITS ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9.C.; [02] VERIFIED CORRECTIVE ACTION 1; [03] REMOVED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS420 RBL25 WL157 IAW SRM 51-40-02-0G-0; [04] RECEIVED NEW ANGLE WITH ITEM#143A7502U158;LOT#1459213-1;PO#824849;LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05 AND DWG#143A7505.; [05] VERIFIED CORRECTIVE ACTION 3-4; [06] OK TO INSTALL; [07] VERIFIED IT IS OK TO INSTALL NEW INTERCOSTAL ATTACH ANGLE AT BS 420; RBL 25 WL 157 GIVEN IAW AMM 05-41-01.; [08] INSTALLED NEW INTERCOSTAL ATTACH ANGLE AT BS 420; RBL 25 WL 157 IAW SRM 51-40-02-0G-0 AND DWG 143A7505.; [09] VERIFIED CORRECTIVE ACTION 8; [10] VERIFIED COMPLETE
